# SDR ASOA201102038

- Difficulty date: October 24, 2011
- Submitted: October 28, 2011
- Operation: Air carrier
- Aircraft: N914EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7752
- Aircraft time: 19,666 hours, 18,217 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Condition: Cracked
- Location: Intercostal
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLIP CRACKED ON AFT SIDE FS 621 ON INTERCOSTAL INBD OF LBL 36.20 APPROX STR 15 (MARKED)  REMOVED CRACKED CLIP AND REPLACED WITH NEW CLIP PN: 601-35012-51, REF SRM 51-42-21.
